MAUDE Adverse Event Report: MAKO SURGICAL CORP. SQUARE SCREWDRIVER; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SQUARE SCREWDRIVER; STEREOTAXIC DEVICE, ROBOTICS
Model Number 111160
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Screw driver is cross threaded.Case type: tka.Patient was under anesthesia.
 
Additional Manufacturer Narrative
Customer reported that the screw driver is cross threaded.Device evaluation and results: device evaluation was performed and the square screwdriver event was confirmed.Device history review: review of the device history records indicate 379 devices were manufactured and inspected on 07-02-2018 with no reported discrepancies.Complaint history review: based on the device identification, the catsweb and trackwise complaint databases were reviewed from 2011 to present for similar reported events regarding the square screwdriver.There have been 51 other events for the referenced lot number.The parts from these prs displayed the same failure.Conclusions: the square screwdriver showed the masterbond that holds the shaft and handle cracked.
 
Event or Problem Description
Screw driver is cross threaded.Case type: tka.Patient was under anesthesia.

Brand Name
SQUARE SCREWDRIVER
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9396890
Report Number3005985723-2019-00880
Device Sequence Number3403071
Product Code OLO
UDI-Device Identifier00848486002763
UDI-Public00848486002763
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number111160
Device Catalogue Number111160
Device Lot Number06110518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;